# SDR A6WA202011057389

- Difficulty date: October 24, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 37,841 hours, 36,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145219
- Condition: Corroded
- Location: Fs 468-477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND FLOOR SILL ANGLE AT FS 468 TO FS 477, LBL 36 TO LBL 38  HAS CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION ON PRESSURE FLOOR SILL ANGLE AT FS 468 TO FS 477, LBL 38, REF REO 601R-53-41-666 REV-C DATED 2012-11-06 AND CRJ 200 SRM 51-21-06 REV 38.  REWORK AREA MEASURES 1.5"L X 1.2"W.  PERFORMED UT THICKNESS MEASUREMENT ON BLENDED AREA OF PRESSURE SILL ANGLE AT FS 499 TO FS 501, RBL 42, ORIGINAL THICKNESS 0.080" BLENDED  THICKNESS .074", REF REO 601R-53-41-666 REV-C DATED: 2012-11-06 AND CRJ 200 NDTM PART 4 REV 41 51-00-001.  UT THICKNESS GAUGE S/N 151136107 CAL DUE: 09/16/21.  PERFORMED HFEC INSPECTION ON BLENDED AREA OF PRESSURE FLOOR SILL ANGLE AT FS 468 TO FS 477 LBL 38, NO INDICATION NOTED, REF REO 601R-41-666 REV-C DATED:2012-11-06 AND CRJ 200 NDTM PART 1 REV 41 51-20-06.  EDDY-CURRENT TESTER S/N 20051301 CAL DUE: 01/24/21.
